Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 20, 2015, 1:55 PM EDT for Champaign County, Clark County, Greene County, Ohio. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 1:55 PM EDT (17:55 UTC)
- Expired
- Jun 20, 2015, 5:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, OH, Clark County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:21 PM EDT | HEAVY RAIN 2.12 | 1 S Fairborn, OH | |
| Jun 20, 2:40 PM EDT | FLASH FLOOD | 4 Nne Springfield, OH | WATER RUSHING THROUGH THE BACK YARDS OF A SUBDIVISION NEAR STATE ROUTE 334 IN NORTHRIDGE. |
| Jun 20, 4:30 PM EDT | FLOOD | 2 N New Moorefield, OH | HIGH WATER ON ROADS. |
| Jun 20, 4:30 PM EDT | FLOOD | 5 Ssw Urbana, OH | HIGH WATER ON ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
745
WGUS51 KILN 201755
FFWILN
OHC021-023-057-202130-
/O.NEW.KILN.FF.W.0004.150620T1755Z-150620T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
CLARK COUNTY IN WEST CENTRAL OHIO...
NORTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 530 PM EDT.
* AT 145 PM EDT...RADAR INDICATED THAT HEAVY RAIN HAD FALLEN ACROSS
THE WARNED AREA. UP TO 2.5 INCHES OF RAIN HAVE ALREADY FALLEN.
HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 1.5 INCHES
POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...FAIRBORN AND YELLOW SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8359 3986 8365 3975 8399 3982 8408
3994 8397 4006 8389 4007 8374
$$
AR1 follow-up statement
914
WGUS71 KILN 202128
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT SAT JUN 20 2015
OHC021-023-057-202138-
/O.EXP.KILN.FF.W.0004.000000T0000Z-150620T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN OH-CLARK OH-GREENE OH-
528 PM EDT SAT JUN 20 2015
...THE FLASH FLOOD WARNING FOR NORTHERN GREENE...CLARK AND SOUTHERN
CHAMPAIGN COUNTIES WILL EXPIRE AT 530 PM EDT...
HEAVY RAIN HAS ENDED AND FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...RESIDUAL HIGH WATER WILL CONTINUE TO POSE A
PROBLEM FOR SOME AREAS INTO THE EVENING AND FLOOD ADVISORY REMAINS
IN EFFECT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4000 8359 3986 8365 3975 8399 3982 8407
3994 8397 4006 8389 4007 8374
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 11:48 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 20, 11:48 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT SAT JUN 20 2015
.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH THE REGION
TODAY...PRODUCING SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL.
AFTER A BRIEF RESPITE TONIGHT...THUNDERSTORMS...SOME OF WHICH MAY
BE STRONG TO SEVERE...ARE FORECAST FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST WAS UPDATED TO ADJUST POPS...AND REMOVE A FEW
COUNTIES FROM THE FLASH FLOOD WATCH...NOW THAT THE RAINFALL
ASSOCIATED WITH TROPICAL DEPRESSION BILL HAS MOVED FURTHER EAST.
PREVIOUS DISCUSSION >
IN AN EXTREMELY MOIST ENVIRONMENT ASSOCIATED WITH TROPICAL
DEPRESSION BILL...THE 12Z KILN SOUNDING DERIVED A PRECIPITABLE
WATER VALUE OF 1.89 INCHES. ACCORDING TO THE PRECIPITABLE WATER
CLIMATOLOGY DATA SUPPLIED BY NWS RAPID CITY...THIS WOULD RANK AS
ABOUT THE 30TH HIGHEST PRECIPITABLE WATER VALUE EVER SAMPLED BY
ILN/DAY IN THE MONTH OF JUNE. RAP/HRRR/NAM PROJECTIONS SUGGEST
THAT THE HIGHEST TROPOSPHERIC MOISTURE CONTENT WILL BE IN PLACE
OVER ILN BETWEEN 15Z AND 18Z...AND AN ADDITIONAL RADIOSONDE
RELEASE WILL BE CONDUCTED IN ORDER TO SAMPLE THIS UNUSUAL AIRMASS.
DESPITE THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE...THUS FAR THE
MEASURED RAINFALL TOTALS HAVE NOT BEEN EXTREME. THE HIGHEST
AMOUNTS (UP TO AROUND 2 INCHES) HAVE OCCURRED FROM RIPLEY COUNTY
INDIANA THROUGH SOUTHERN BUTLER COUNTY OHIO. RADAR ECHOES HAVE
GENERALLY BEEN PATTERNED IN LIGHT TO MODERATE BANDS...WITH
ISOLATED CONVECTIVE ELEMENTS GENERALLY LIMITED TO AREAS FURTHER
AWAY FROM THE CIRCULATION OF BILL. THE OVERALL FORCING IS FAIRLY
WELL DEFINED...WITH STRONG MOISTURE CONVERGENCE JUST AHEAD OF THE
LOW TRACK...AND 700MB CONVERGENCE/DEFORMATION ALONG A WSW-ENE AXIS
THAT CURRENTLY STRETCHES THROUGH THE ILN FORECAST AREA. ONE
MISSING INGREDIENT SO FAR HAS BEEN INSTABILITY...WHICH WILL HAVE A
HARD TIME GROWING IN SUCH A MOIST ENVIRONMENT. IF CONVECTIVE
ELEMENTS ARE ABLE TO DEVELOP...VERY HIGH RAINFALL RATES WILL BE
POSSIBLE. THUS...THE FLASH FLOOD WATCH WILL CONTINUE...ALTHOUGH
CONFIDENCE IN THE THREAT OF SIGNIFICANT FLASH FLOODING IS SOMEWHAT
WANING.
TEMPERATURES HAVE BEEN RISING IN WEST VIRGINIA / EASTERN
KENTUCKY / FAR SOUTHERN OHIO...WHERE SOME BREAKS IN THE CLOUDS
HAVE ALLOWED FOR SUNLIGHT TO REACH THE GROUND. COMPUTER MODELS
OFFER A WIDE VARIATION IN EXPECTATIONS FOR HOW MUCH INSTABILITY
MAY BUILD INTO THE FAR SOUTHEASTERN ILN FORECAST AREA...BUT IT IS
FAIRLY CERTAIN THAT THE MAJORITY OF THE INSTABILITY (AND THUS THE
GREATEST THREAT FOR STRONG STORMS) WILL BE EAST OF THE SCIOTO
VALLEY AND ACROSS WEST VIRGINIA. THIS IS FORTUNATE...AS THERE IS
NO DOUBT THAT LOW-LEVEL WIND SHEAR WILL BE QUITE STRONG...AS
CURRENTLY INDICATED BY THE KILN VAD WIND PROFILE. THE GREATEST
0-1KM AND 0-3KM HELICITY VALUES MOVE THROUGH THE SOUTHEAST
FORECAST AREA BETWEEN 15Z-19Z. IF CONDITIONS CONTINUE TO TREND
TOWARD STABILITY...LEGITIMATE CONVECTION WILL BE LIMITED IN
COVERAGE...AND ANY THREAT FOR SEVERE WEATHER / ROTATING STORMS (AS
WELL AS HEAVY RAIN) WILL BE LOW. THUS...THE INSTABILITY FORECAST
(AND SURFACE TEMPS/DEWPOINTS) WILL BE IMPORTANT OVER THE NEXT FEW
HOURS...BOTH IN TERMS OF SEVERE POTENTIAL AND FLASH FLOOD
POTENTIAL.
THE TEMPERATURE TRACE FOR THE DAY WAS UPDATED BASED ON NON-DIURNAL
EXPECTATIONS...WITH SOME NEAR-TERM INCREASES IN THE EASTERN
CWA...AND ONLY A VERY SLOW RISE ELSEWHERE. LATE IN THE
DAY...TEMPERATURES MAY BEGIN TO RISE A LITTLE MORE QUICKLY IN THE
WESTERN THIRD OF THE FORECAST AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
FA WILL BE BETWEEN SYSTEM FOR MUCH OF TONIGHT. PCPN ASSOCIATED
WITH BILL SHOULD BE IN THE APPALACHIANS AT THE BEGINNING OF THE
PERIOD. AN H5 S/W DROPPING THROUGH THE GREAT LAKES TONIGHT WILL
REACH THE NW PORTIONS OF THE FA LATE IN THE PERIOD. KEPT SOME
CHANCE POPS ACROSS THE NW PART OF THE FA...BUT KEPT THE SE DRY.
AS THE H5 TROF MOVES ACROSS THE GREAT LAKES...A 50-65KT JET MOVES
IN. AT THE SFC...A CDFNT IS FORECAST TO MOVE SWD BY AFTERNOON. A
VERY MOIST AIRMASS...WITH DEWPOINTS IN THE LOWER 70S SHOULD
CONTRIBUTE TO THE DEVELOPMENT OF MODERATE TO STRONG INSTABILITY.
THUNDERSTORMS SHOULD INITIATE DURING THE AFTERNOON. 40-50 KT OF
0-6 KM SHEAR SUGGEST SEVERE STORMS WILL BE POSSIBLE. SUPERCELLS
WITH LARGE HAIL AND ISOLATED WIND DAMAGE COULD BE POSSIBLE.
THE THUNDERSTORMS WILL HAVE PUSHED THROUGH THE REGION BY EARLY
SUNDAY NIGHT...LEAVING ANOTHER DRY NIGHT FOR THE REGION. THE FRONT
STALLS IN KENTUCKY AND ACTS A FOCUS FOR SOME SCATTERED CONVECTION
ACROSS THE WESTERN COUNTIES ON MONDAY.
TEMPERATURES WILL REMAIN WARM TONIGHT WILL LOWS IN THE LOWER 60S
TO LOWER 70S. ON SUNDAY...HIGHS WILL BE VERY WARM IN THE SOUTH
REACHING TO AROUND 90. UP IN WEST CENTRAL OHIO HIGHS ARE EXPECTED
TO MAKE THE MID 80S.
AFTER A COOLER NIGHT SUNDAY NIGHT AS TEMPERATURES FALL TO
65-70...HIGHS MONDAY WILL BE THE MID TO UPPER 80S.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AN UPPER LEVEL RIDGE OVER THE MIDWEST TUESDAY WILL START TO
ROTATE SOUTHEAST TUESDAY AFTERNOON WHILE ANOTHER COLD FRONT
APPROACHES THE AREA FROM THE NORTH AND STALLS. THE EXACT DETAILS
OF THE MESOSCALE REMAINS CLOUDED FOR THE EXTENDED BUT THE OVERALL
SYNOPTIC PATTERN SEEMS TO BECOMING SLIGHTLY MORE CLEAR. IT APPEARS
THAT TUESDAY THROUGH THURSDAY THE UPPER LEVEL RIDGE WILL REMAIN
JUST FAR ENOUGH SOUTH TO KEEP THE CWA WEATHER ACTIVE WITH A CHANCE
OF RAIN IN THE FORECAST EVERYDAY.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
CIRCULATION FROM TS BILL IS HANDLED WELL BY MODELS AND CURRENTLY
IN THE VICINITY OF LOUISVILLE. BY THE AFTERNOON...IT SHOULD BE
CENTERED OVER NORTHERN KENTUCKY SOMEWHERE NEAR KCVG/KLUK AND THEN
MAKE ITS WAY A BIT QUICKER TO EASTERN OHIO BY 0Z.
WITH THE SURFACE CIRCULATION LOCATED NEAR KCVG AT 18Z...IT WILL
MARK THE END OF THE WESTERN EDGE OF RAIN FOR THE I-75 CORRIDOR AT
THIS TIME. RAIN WILL END SHORTLY THEREAFTER FOR THE REMAINING TAF
SITES...ENDING IN THE EAST AT KCMH/LCK TOWARDS 21Z OR SO.
VFR CONDITIONS IN THE INITIAL AREA OF RAIN IS EXPECTED AND THEN
CIGS WILL DROP ONCE THE CIRCULATION APPROACHES AND COLD AIR ON THE
BACK SIDE LOWERS THEM DRAMATICALLY. OCCASIONAL MVFR CIG/VSBY IN
SHOWERS WILL BE FOUND THROUGH 18Z AND THEN CIGS WILL DROP TO MVFR
AND POSSIBLY IFR FOR A PERIOD AFTER THE RAIN ENDS. THESE CIGS WILL
SCATTER OUT AS THE LARGER AREA OF LIFT EXITS THE REGION IN THE
EVENING. A BRIEF BKN DECK MAY AFFECT CENTRAL OHIO OVERNIGHT BUT
THE CONSENSUS OF GENERALLY SCATTERED CLOUDS AND POSSIBLY SOME
CLEARING MAY PREVAIL FOR THE OVERNIGHT HOURS WHICH WOULD LIKELY
BRING SOME FOG TO THE REGION UNTIL WINDS KICK UP DURING THE DAY
SUNDAY.
OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ063>065-
070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR KYZ090>100.
IN...NONE.
&&
SYNOPSIS...HATZOS/SITES
NEAR TERM...HATZOS/SITES
SHORT TERM...SITES
LONG TERM...HAINES
AVIATION...FRANKSHazardous weather outlook, Jun 20, 11:50 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1150 AM EDT SAT JUN 20 2015 INZ050-058-059-066-073>075-080-KYZ089-OHZ026-034-035-042>046-051>056- 060>062-211600- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE- 1150 AM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY...A ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO OCCUR. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. KYZ090>100-OHZ063>065-070>074-077>082-088-211600- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 1150 AM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY...A ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO OCCUR. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS ON SATURDAY. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON SUNDAY. HATZOS
In the hours before
Local storm report, Jun 20, 12:32 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1232 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HEAVY RAIN 3 N WILMINGTON 39.49N 83.83W
06/20/2015 M1.34 INCH CLINTON OH CO-OP OBSERVER
1.34 INCHES SINCE 7 AM
&&
JGIBSONLocal storm report, Jun 20, 12:53 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLOOD 2 NNW NEW MOOREFIELD 40.02N 83.74W
06/20/2015 CHAMPAIGN OH PUBLIC
WATER ON EAST COUNTY LINE RD MORE THAN A FOOT DEEP.
DRIVER HAD TO TURN AROUND.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:48 AM EDT | Areal Flood Warning | ILN | Auglaize, Hardin, Logan, Mercer, Shelby, Union | 24 hr |
| Jun 20, 12:31 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Montgomery | 4 hr |
| Jun 20, 1:05 PM EDT | Areal Flood Advisory | ILN | Clark, Delaware, Franklin, Madison, Union | 4 hr |
| Jun 20, 2:14 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Jun 20, 2:43 PM EDT | Areal Flood Warning | ILN | Clinton, Fayette, Greene, Madison, Warren | 32 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Advisory | ILN | Clinton, Fairfield, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Jun 20, 3:09 PM EDT | River Flood Warning | ILN | Pickaway | 65 hr |
| Jun 20, 4:51 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Greene, Madison and 1 more | 6 hr |
| Jun 20, 5:17 PM EDT | River Flood Warning | ILN | Licking | 10 hr |
| Jun 20, 5:43 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Madison and 1 more | 6 hr |
| Jun 20, 6:38 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 44 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.